# SDR CA960909010

- Difficulty date: August 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-36-300
- Engine: Lyc IO540K1G5
- Propeller: Hartzl HCC2YK1
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: F847SR
- Condition: Tip Separated
- Location: 32" Station
- Stage of operation: CR
- Nature of condition: D, E
- Precautionary procedure: A

## Discrepancy

(CAN) BLADE TIP SEPARATED AT THE 32" STATION DURING FLIGHT.
